| Model Number |
04.01.0116 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-sep-2022.Lot 179975: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 2023-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.
Event or Problem Description
At about 1 month after the primary surgery, the patient came in the emergency room reporting pain due to dislocation and the cause is unknown.The emergency room doctor reduced the patient and put her in a shoulder sling.When the patient went to a visit with the operating surgeon, he was planning on cementing a new stem, but after opening the patient he decided that the stem was solid and was not going to subside.The surgeon revised liner from a +0 to +6.The surgery was completed successfully.